MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. DISPENSING PIN; SET, I.V. FLUID TRANSFER

B. BRAUN MEDICAL INC. DISPENSING PIN; SET, I.V. FLUID TRANSFER
Model Number 413504
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as event 2 of b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
Event 2: as reported by the user facility: the clinician was using the vented vial adapter (spike) to puncture a treprostinil vial.When it punctured, only the tip of the spike went into the bottle.It did clamp onto the bottle, but the clinician could not pull the medication out of the vial.Further attempts were made to re-spike the vial, causing particulate matter to fall into the drug vial.A new spike and new vial of medication were used and no further difficulties were noted.
 
Additional Manufacturer Narrative
Event 2: this report has been identified as b.Braun medical internal report number 400502895.No sample and/or lot number were provided.Further investigation of the complaint is not possible.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
DISPENSING PIN
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
MDR Report Key11362038
Report Number2523676-2021-00046
Device Sequence Number3344119
Product Code LHI
UDI-Device Identifier04046964183195
UDI-Public04046964183195
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K955585
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number413504
Device Catalogue Number413504
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/09/2021
Supplement Date Received by Manufacturer02/09/2021
Initial Report FDA Received Date02/22/2021
Supplement Report FDA Received Date03/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1